# SDR COMA0260306

- Difficulty date: May 8, 2002
- Submitted: May 13, 2002
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- Aircraft time: 17,841 hours, 17,520 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Bellcrank
- Part number: 600911775
- Condition: Dirty
- Location: Wing Center
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLIGHT 5296 AILERON CONTROLS LOCKED UP, MINIMUM CONTROL AVIABLE.  COULD NOT DUPLICATE PROBLEM ON GROUND - BOTH THE LT AND RT AILERON AFT CONTROL CABLE QUADRANTS WERE REPLACED AS THE MOST PROBABLE CAUSE OF DISCREPANCY.
